Jump to content
CrazyBoards.org

Recommended Posts

Sooo anybody have experience on this one?

 

I smoked soo much of that lovely green stuff all my life that it actually caused what the doc said '' drug induced psycosis''


Havent had a joint in about a month or so, yet still fairly psychotic (delusions, paranoia, fear, racing thoughts) The best way I can describe it is that its like thoughts from my sub-conscience are slipping into my conscience on a regular basis.

 

Any ideas??

Anybody experience similar?

 

 

Link to comment
Share on other sites

A good friend of mine with bipolar disorder was made significantly worse by her habit, and so far it hasn't improved for her once it got bad.  I'm not going to get into the same old debate about whether or not weed is harmful for people with MI, but in my experience, it does make things worse in more than just the short-term.  Take that however you like.

Link to comment
Share on other sites

My brother had a psychotic episode when he was in his early 20s and he smoked a lot of weed.

 

He was picked up by the police banging on some old lady's door in the middle of the night. He had escaped out his bedroom window after his phone turned into the devil, and had run across the fields (we lived in the country) until he got to this house. He was covered in mud and extremely distressed, as was the old lady. He had to go IP, obviously.

 

He stopped smoking and although he has not had an episode like this again, he has never been the same. He still hears voices and noises and he is a bit of recluse. 

 

So yes, this happens. It sure does.

Link to comment
Share on other sites

This isn't as uncommon as one would think. Pot comes in many different types and each one effects you differently. I took a few drags off a joint, puked, hallucinated all night, until my meds kicked in. Haven't touched it since. Oh, and the paranoia!

 

Pot stays in your system for a long time. It is possible to have one episode and never another. But pot is still in your system, working its way out. 

 

Congrats on quitting, a month is a long time. 

Link to comment
Share on other sites

Thanks for the replies :) Very insightful.

Ya I hope to God I get better again , racing thoughts are a killer! I can't concentrate on anything even when people are speaking to me my mind just drifts away unwillingly and i look like an ignorant ''xyz '' though its my head just going 90 and can't think .. 

 

Ah how I wish I could get back to normal

 

Thanks WinterRosie I'll have a look around the boards there now :)

And thanks San , Over a month and a bit now , looking to go to a treatment facility in my local area to hopefully re-integrate me back into soceity .. Like this time last year I had a full time job, a girlfriend, a lot of close friends,, and now im back living at home , afraid of my own shadow , hoping the racing thoughts will stop bu they won't , and wanting to die because of it ..

 

Ahh hopefully one day at a time tings will get better

 

On benzos right now to keep me calm(ish) but they are only temporary and am afraid how things will go once I come off em ..

 

Lifes a mess

Link to comment
Share on other sites

If I smoke the wrong strand or too much of any strand it does that to me too. I can go in to complete psychosis and once thought my friends were trying to kill me.

 

Yupp I think that's what happened me, i was stoned all day every day for like 4 or 5 months , stopped now for a month and have psychosis now as a result :P

Now where's that life rewind-button haha

Link to comment
Share on other sites

Nobody believes me, but since starting Effexor I haven't been able just get stoned from marijuana... it makes me absolutely trip balls for hours. I can't use it anymore, which sucks because it was the one social thing I did. :/

Edited by Mousy
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Jakes
      Hi, I smoked a good amount of weed like 15 years ago when I was younger and before I took any meds or was diagnosed with adhd. I’ve been taking Adderall for a few years or so, klonopin, and the ssri/snri has been changed a few times. I am doing good overall but I have a hard time relaxing to just watch a movie without sort of fidgeting or thinking of things to do, playing video games sometimes, and winding down at the end of the day. I have tried a little weed a couple of times in the last month and it helped. I don’t abuse my meds and I am looking for info on what other people have found that take the same or similar meds and use weed?
      Adderall XR - 25mg twice a day. (May go back down to 20mg)
      Cymbalta 60mg a day
      Klonopin is .5mg up to 4x a day, and I usually take 1mg in the earlier evening and then .5 or sometimes 1mg later at night when I can’t get to sleep. 

      I don’t think I’d need as much klonopin if I smoked a little. I’ve read the stuff online and there’s not a ton of good info on mixing these; and I asked one doctor and they said some people do but they don’t suggest it and that it also can depend on when you use the weed. I’m in a state that has recreational use legal and I was looking at getting a medical card but the cost isn’t worth it as there’s no savings and it’s expensive. 
    • By Adolf
      "Best" as in being effective with fewer side effects. Which ones were the best for you? Which ones did you take? What condition(s) did you treat? What side effects did you get? How did the antipsychotics compare to "conventional" antidepressants?
      Can antipsychotics be an alternative to "conventional" antidepressants? What are the risks? What are the benefits? Do they make you a tomato with time? Psychiatrists prescribe them more often in recent times, it seems.
    • By Motoko
      I had a terrible manic/psychotic episode last August, and I'm having a great deal of difficulty letting go of certain elements of the experience. I keep being gripped with the feeling I've made a terrible mistake of some kind that's going to result in something bad, but other times I'm able to reassure myself that's not the case. What's really bad is when i start to argue with myself internally about it, which can make me panicky. I do take Depakote and Zyprexa, so it's not like I'm not taking my meds.  Has anyone else had this kind of trouble? I thought about posting this in OCD but it seemed more relevant here.
    • By CookieN
      Sometimes out of the blue I get this feeling that I did something wrong and people will come to get me, because of this. Then I keep on reviewing what I did throughout the day and see that I did not do anything wrong. What causes this? Is this ocd or paranoia? How to prevent/deal/improve with this?
    • By darklydevoured
      Back in September, I had smoked marijuana and not long after had a reaction. Whole body became tense, then my head would snap to the side. I could talk but had to force words out. Then my right arm fused to my side and hands would curl in violently, painfully. Towards the end there was uncontrollable upward eye movements. I was aware and worried but decently calm during it. I thought it was maybe a buspirone/trileptal/welbutrin reaction re: the marijuana but saw a neurologist just in case. He said he's never heard of a marijuana interaction with my meds like that or even marijuana having that reaction in general. Told me it sounded like dystonia and to take benadryl the next time it happens.
      Fast forward to 6/24 (last week). I went in for knee surgery. When I woke up I was still in a bit of pain so the nurse gave me dilaudid. Now, my perception of time during this is off, but not too long after I started having the same kind of jerking sensations as described above. This time it was less violent. My back kept arching and my neck was snapping to the side. Arms twitching. I was calm about it but the staff seemed confused. They gave me ativan and after a little bit, while i was still spasming, I managed to tell them what the neurologist said and they gave me benadryl. I don't know how long it took to stop, but it did. After, in recovery 2, the anesthesiologist came up to me to see how I was doing. Asked me about buspirone and what I was taking it for. It seemed like he wanted me not to take it but didn't say it out right?
      I guess my question is, if anyone has had any sort of reactions like this before? I'm not entirely sure what to do with this.
×
×
  • Create New...